# SDR HNAA0800163

- Difficulty date: May 13, 2008
- Submitted: May 20, 2008
- Operation: Air carrier
- Aircraft: N911HA
- Make and model: Dhav DHC8102
- Aircraft serial: 034
- Aircraft time: 57,442 hours, 65,162 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire
- Condition: Loose
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER GEAR WAS RETRACTED VIA NORMAL PROCEDURES, THE GEAR DOORS REMAINED OPEN WITH THE LANDING GEAR DOOR LIGHTS ILLUMINATED.  THE GEAR WAS CYCLED AND THEN RETRACTED AGAIN.  THE DOORS DID NOT CLOSE AND THE DOOR LIGHTS REMAINED ILLUMINATED.  FOUND INHIBIT SWITCH, NR 25 TERMINAL TO HAVE TWO LOOSE WIRES.  SECURED WIRING.  EVAL FLIGHT, SATISFACTORY.  OPERATIONAL CHECK GOOD.
